My husband is 52 years old. He has been taking amitriptyline 10 mg a day for approx 24 years

Hello, my husband is 52 years old. He has been taking amitriptyline 10 mg a day for approx 24 years, approx 3 years ago they increased his dosage to 30 mg a day. (He takes it for migraines). His personality has changed drastically, he has a lack of emotions, wanting to be alone, has recently decided to walk out of our 28 year marriage because he wants to be alone. These are things that are also out of his normal character. I am wondering if amitriptyline could possibly change his behaviour like this making him have next to no emotions, he seems like he just has no desire for anything which is not like him at all. We have always been a happy loving couple up until 3 years ago when he started becoming distant and wanting to be alone. Says he isn’t happy about anything in his life, his job or anything else. Could this be related to the medication? And if so if he went off the medication would we see a change in his personality and within how long. Thanks!

Age: 51
Female
Medications: Amitriptyline (30 mg) husband

Is Citalopram causing these problems?

My boyfriend of almost over 2 years became depressed in October 2017, he continued to tell me he loved me and stuff and it was all cause by him having extremely poor friends who would make him anxious and lonely. He finally got the courage to go to the doctor in March 2018 and the doctor prescribed him citalopram and everything was okay, he got his dose upped from 10mg to 20mg and everything seemed okay but then he suddenly starting getting really bad side effects like severe paranoia and vivid nightmares of people he loves dying due to him. He started telling me he wasn’t good enough for me and never was and I reassured him he was amazing. Then out of the blue last week he just dumped me with no reason, he said he doesn’t know what he’s doing anymore and he’s not himself and doesn’t like it. He still messages me and tells me he still loves me but can’t be with me because he can’t cope with anything and is very paranoid. He wants to change his pills due to how bad they have made him. Are the pills causing these problems or is he just thinking that they are? I don’t really know who to ask and a doctor seems like the best option as they are trained and know what is going on

Age: 20
Female
Medications: None

Doctors want to push postpartum depression pills again?

I had a baby in nov. 1 week later i had emergency hysterectomy and blood transfusions. 5 weeks later i started ending up in ER every few days same problems: shortness of breath , racing heart ,PVCs , legpain, dizzyness, blurry vision, memory and cognitive problems,faintness, even from the smallest activity. All i could do lay in bed.They all said its only in my head and all doctors kept pushing post partum depression pills. Finally end of january they did an iron panel and that showed extremely low iron levels and ferritin levels. Which meant my body made faulty (small size) red blood cells thta didnt carry enough oxygen in my body after the surgery (for months) . They gave me 2 iron ivs and discharged me . By now (april) blood normalized, but i still have the pvcs, cant really leave the house, brain and eyes didnt improve either. This is not a life .Doctors want to push postpartum depression pills again … my question is where to go from here? Is the damage permanent? Who can improve my condition? (On brain MRI there are more than 10 spots in white matter that could be caused by hypoxic ischemia) . Thank you for your answer in advance

Age: 40
Female
Medications: Xanax for 1 month (to be able o deal with this condition for 5 months now )
Yes
General Information: Before this i was a very active, very healthy, very bright person. I live in (—-)

I accidentally took a dose of omeprazole?

I accidentally took a dose of omeprazole. I’m on Lipitor. Will I be ok? I heard that you shouldn’t take the two together. It was just one 20mg dose of omeprazole. I took it this morning at 6. And I have a schedule dose of Lipitor tonight. Can I still take my Lipitor tonight and be ok?

Age: 70
Male
Medications: Lipitor

I noticed I have high blood pressure, is this due to Abilify?

Hello,
I am 33 years old female and this year I noticed I have high blood pressure. I am 5’5 and 155 pounds. I have gained a bit of weight (30 pounds) because of taking abilify for psychosis. I am doing well and no longer experiencing any symptoms. However recently I noticed I am measuring high blood pressure. At the highest it was 153/93. Last year my blood pressure was fine but I had a high heart rate running over 100 beats per minute. Now I have high blood pressure. Please advice can this be a result of my medication? or weight gain?

Age: 33
Female
Medications: ABILIFY
General Information: No symptoms

I was diagnosed with pcos after an untreated pelvic inflammation?

I was diagnosed with pcos after an untreated pelvic inflammation(left ovary and fallopian tube). No symptoms of pcos before the inflammation and I’m 39. I believe it triggered it. I have hair loss and my left ovary is polycystic. The right one is in good shape. I got Spiro 3 months ago. It has dropped all of my testosteron level to the lower half of the normal level but my andostenidone almost doubled on the medication. Is that something Spiro do or it isn’t normal to see this? Thank you

Age: 39
Female
Medications: Spiro

I stopped taking Percocets, is it OK to take Ambien?

I stopped taking Percocets 3 days ago on my own the only problem I’ve had is it’s hard to sleep I do I have Ambien wondering if it’s ok to take now I was taking 5 mg of Percocets 4 times a day for 2 years just wanted to stop taking them had a little diarrhea but not bad.

Age: 63
Male
Medications: Eliquis, carita xl, carvedilol,and enalaprlil
General Information: Just got tired of taking the drug was on it for 2 years and wanted to stop the Percocets

Can a plan B contraception mess up your cycle?

Around the week of October 20th I took plan b (emergency contraception) 2 times. A couple days after the second time (maybe around 10/26) I got a short period, I have not had a period since, can this contraception mess my cycle up that much? Up until then i had a normal cycle, of course I have been stressing worrying about it but I have taken many pregnancy tests up until yesterday and all are negative. I just can’t believe it’s been two months with no period this hasn’t happened before after taking it.

Age: 33
Female
Medications: Lexapro, adderall xr, klonopin

I had an attack after taking Fenugreek tablets and other pills, please advise?

I’m a 49 year old born male who for over 30 years has believed I was born in the wrong body. After a few purges of clothes I have started buying clothes and appx 1 month ago started buying moisturising cream (olay) and had and nail cream (elizabeth arden) and started using them.
I also bought Natures own Fenugreek tablets, Cenovis Women’s Hair, Skin & Nails tablets and Cenovis Prostrate Health Saw Palmetto 3200 tablets
I had read that these herbs assist in the development and growth of breasts and I felt I needed to do that.
After 3 weeks I noticed I was getting an occasional headache and having some blackhead pimple breakouts on my chest, neck and face. I stopped taking the tablets and using the creams last Friday and have had more breakouts and have had some severe headaches. My left breasts is slightly bigger but my right remains unchanged.
On Monday night I had a dream about speaking to my elderly mother about transitioning(as the reaction from my family has been the thing that has stopped me doing anything due to their religious & homophobic views)when I woke up in the morning and went to the bathroom I had an attack. I saw myself in the mirror, froze, started crying uncontrollably and then tried to find a knife to remove my penis as I hate it and always have. There were no knives in bathroom and when i left the bathroom to go to kitchen to get one i just fell in a heap on the floor of the bedroom crying and I didn’t go any further with that (I can say now thankfully, as I don’t want to self harm).
Would the combination of tablets and removing myself from them have contributed to this episode and do the tablets or the creams account for the pimple breakouts?
I’d like to continue taking the tablets and I feel I have to transition to be happy but am concerned that these may not be the best thing if it would cause future episodes like this. Are these tablets safe to continue ad would the creams be causing the breakouts, if so what should i do?
thanks for your help

Age: 49
Male
Medications: Nexium

How often can I take Lantus?

How often can I take Lantus? My prescription says take at night. BS last night was 445. Took 100 units and is 330 this morning. Can I take it more than once per day to lower my BS? Can I take more this morning? I have not been taking Lantus regularly as I should have been. I’m now back on a low carb regime after having been negligent for some weeks.

Age: 75
Male
Medications: Lisinopril-Atorvastatin
General Information: Type Two Diabetis. No other major health issues. 360 pounds.

I have a Anxious personality is there any medicine which can help my Angina problems?

Hello I am 45 Years old Male, Known Hypertensive on Olmesartan 40mg daily one tablet,also Type 2 Diabetes Taking Tenepride M ( 20+500 ) 1/2 in the morning and 1/2 at Night, Both BP and Sugar are in well control but i feel some Chest Pain ( May be Angina ) i explained my doctor but he gave me only Omez-D , I have a Anxious personality so is there any medicine which suits my problem of BP Angina pain Type2 Diabetes and Anxiety ?
Please help me, More over i am on Serta 50 for Aneity ( I dont want to take antidepressants )

Age: 45
Male
Medications: Olmesartan -40mg, Tenepride M 1/2 & 1/2 Sertraline 50 + 50